MAUDE Adverse Event Report: ICU Medical, Inc CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion

ICU Medical, Inc CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion
Model Number 2120
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was found during the investigation of a returned pump that an "error 41622" was identified in the event history log (ehl) this refers to a motor timeout error.This failure condition could potentially interrupt therapy and may stop the pump if it occurs during patient use.There was no patient involvement or harm.
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.The event history log (ehl) was reviewed, and an error 41622, alarm was identified.A review of 12-month service history performed, and no relevant findings were identified.Visual inspection and functional testing were performed.The customer-reported issue was confirmed through functional testing.The cause of the reported issue was determined to be a malfunctioning cam flex sensor, cam flex bracket.Upon further investigation, found dso seal delaminated.Replaced dso seal.Performed dso/uso sensor calibration.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50855417
Report Number3012307300-2026-08876
Device Sequence Number9553959
Product Code FRN
UDI-Device Identifier15019517126587
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0104-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown